# SDR HNAA2014071800208

- Difficulty date: July 18, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 54,877 hours, 62,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7827906
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND BURNING ODOR INDICATED ON FLIGHT DECK DURING APPROACH.  INSPECTED ACM AND FOUND BURNED OIL AND METAL SHAVINGS FROM OIL SAMPLE.  R & R ACM IAW 21-50-03. OPS CHECKED GOOD. OK FOR SERVICE.
